β-admissibility of observation operators for hypercontractive semigroups

Research output: Contribution to journalArticle

Abstract

We prove a Weiss conjecture on (Formula presented.)-admissibility of observation operators for discrete and continuous (Formula presented.)-hypercontractive semigroups of operators, by representing them in terms of shifts on weighted Bergman spaces and using a reproducing kernel thesis for Hankel operators. Particular attention is paid to the case (Formula presented.), which corresponds to the unweighted Bergman shift.

Details

Authors
  • Birgit Jacob
  • Jonathan R. Partington
  • Sandra Pott
  • Andrew Wynn
Organisations
External organisations
  • University of Wuppertal
  • University of Leeds
  • Imperial College London
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Mathematics

Keywords

  • Admissibility, Bergman space, Dilation theory, Hankel operator, Hypercontraction, Reproducing kernel thesis, Semigroup system
Original languageEnglish
Pages (from-to)153-170
JournalJournal of Evolution Equations
Volume18
Issue number1
Early online date2017 Jun 24
Publication statusPublished - 2018 Mar
Publication categoryResearch
Peer-reviewedYes